# SDR UALA2012060803147

- Difficulty date: June 4, 2012
- Submitted: July 10, 2012
- Operation: Air carrier
- Aircraft: N429UA
- Make and model: Airbus A320-232
- Aircraft serial: 539
- Aircraft time: 58,391 hours, 22,071 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 32145410
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT TEST FAILED.   REPLACED FWD LEFT DOOR EPSU BATTERY.  OPS CHECKED OKAY.
